# SDR DL72S970189

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SKIN JUST OUTBOARD OF STR 29L NEAR THE F.S. 1010 BUTT SPLICE WHICH RESULTED IN A 12.5 INCH BY 4.125 INCH CUT-OUT.  AN EXISTING EXTERNAL SKIN REPAIR WAS REMOVED AS WELL AND INCORPORATED INTO ONE REPAIR ACCOMPLISHED BY B727 SRM 53-30-3, FIGURE 3A.
